# SDR VNAA2024110811101

- Difficulty date: November 7, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N574NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15365
- Aircraft time: 21,368 hours, 19,267 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Faded
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

I BELIEVE WE HAD A FLAT TIRE ON T/O. SLOWER ACCELLERATION. / PERFORMED GVI OF #1 BRAKE AS REQUIRED. BLED #1 BRAKE IAW CRJ900 AMM 32-43-00-870-801-A01-PSA. BRAKE #1 OPS CHECK SAT. A/C OK TO CONTINUE SERVICE. TAXI CHECK PERFORMED WITH CREW. NO DEFECTS NOTED.
